# SDR 99ZZZX2770

- Difficulty date: July 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5211R
- Make and model: Hughes 369D
- Aircraft serial: 1161D
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: GPS60
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO LIGHTS OR ANYTHING, SOMETHING LOOSE INSIDE.  REMOVED AND REPLACED.
